American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Q. I. Rahman and G. Schmeisser. Some inequalities for polynomials with a prescribed zero . Trans. Amer. Math. Soc. 216 (1976) 91-103. MR 0399427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sanford Miller. Differential inequalities and Carathéodory functions. Bull. Amer. Math. Soc. 81 (1975) 79-81. MR 0355056.
Abstract, references, and article information   
View Article: PDF

[3] Charles Horowitz. Zeros of functions in the Bergman spaces. Bull. Amer. Math. Soc. 80 (1974) 713-714. MR 0338399.
Abstract, references, and article information   
View Article: PDF

[4] Q. I. Rahman. On a property of rational functions. II . Proc. Amer. Math. Soc. 40 (1973) 143-145. MR 0357746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. M. Shah. Analytic functions with univalent derivatives and entire functions of exponential type. Bull. Amer. Math. Soc. 78 (1972) 154-171. MR 0293078.
Abstract, references, and article information   
View Article: PDF

[6] Mishael Zedek. On the Lebedev-Milin inequality . Proc. Amer. Math. Soc. 33 (1972) 395-397. MR 0294608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1